MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367326
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for each 510(k) number is as follows: common device name: intravascular administration set.Medical device type: fpa.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set there was incorrect label information.This event occurred 32 times.The following information was provided by the initial reporter.The customer stated: "when the barcode was scanned, 32 of 53 products (cat#367326) from lot#2021683 showed the expiration date displayed as 2024/01/30.It should be 2024/01/31.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: no customer samples or photos were received for review and analysis.As no customer samples or photos were received the scope of this investigation is limited.Therefore, 100 retention samples from the bd inventory were pulled and inspected for correct expiration date on the individual blister packages.All samples passed the testing as they had an expiration date that matched the shelf and case cartons.Therefore, this complaint cannot be confirmed based on retain sample testing results.Additionally, 2 shelf carton retains were inspected for correct expirations date.Both samples passed exhibiting the correct expiration date.Therefore, this complaint cannot be confirmed based on retain sample analysis.Bd is unable to confirm the customer¿s reported failure mode of incorrect/missing label information from the retain sample testing results.The device history record was reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Based on a review of batch records, customer sample analysis and retention sample results, no root cause from manufacturing was identified as a contributor.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15351253
Report Number1710034-2022-00472
Device Sequence Number17654573
Product Code JKA
UDI-Device Identifier50382903673266
UDI-Public50382903673266
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number367326
Device Catalogue Number367326
Device Lot Number2021683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown